# SDR UALA2010112304330

- Difficulty date: November 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 77,371 hours, 12,489 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 41
- Condition: Faulty
- Location: Supply
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

FWD EQ SUP FAN 1 STATUS MESSAGE.  REPLACED FAN, NO HELP.  FAN RUNS FOR 6-7 MINUTES AND STOPS.  REPLACED VIBRATION MONITOR PER AMM, NO HELP.  REPLACED FAN AGAIN.  OPERATIONS NORMAL.
